# SDR SWAA2013042415098

- Difficulty date: March 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,816 hours, 60,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547303
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OUTBOARD CHORD FWD FLANGE CRACKED AT BS 727, STR 18A LEFT.  REPAIRED FRAME PER ER AND EA.
